# SDR NI6R201606010033

- Difficulty date: June 1, 2016
- Submitted: June 8, 2016
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Make and model: Bac 146200A
- Aircraft serial: E2192
- Aircraft time: 36,063 hours, 29,903 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS STRUCK BY LIGHTNING IN CLIMB AFTER TAKEOFF.  FM RADIO INOP AFTER STRIKE. ACFT DIVERTED TO COMPANY MAINTENANCE BASE AND WAS INSPECTED FOR DAMAGE.  ENTRY POINT OF STRIKE WAS ON NOSE RADOME, EXIT POINT WAS ON TAIL CONE SPEED BRAKE DOORS.  ALL DAMAGE WAS REPAIRED, RADOME WAS R & R, FM RADIO WAS R & R.
